# SDR SWAA2024040961320

- Difficulty date: March 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY POWER SUPPLY LOCATED OVER LOWERED CEILING PANEL RH SIDE AT AFT GALLEY AREA.   REPLACED EMERGENCY POWER SUPPLY BATTERY M1670 AND PERFORMED TEST IS OK IAW B737-700 AMM 33-51-06-960-805.
